# SDR CVGA20111202001

- Difficulty date: December 2, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Aircraft time: 9,362 hours, 6,503 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 38 MINUTES INTO FLIGHT, AT FL410, HEARD A MODERATELY LOUD BOOM NOISE COMING FROM THE BACK LEFT SIDE OF THE AIRCRAFT, FELT A MINOR YAW MOMENT AND OBSERVED THE LEFT ENGINE STACK INCREASE SLIGHTLY THEN RETURN TO NORMAL.  FLIGHT CONTINUED WITH NO FURTHER ANOMALIES.
